# SDR A6WA202010057307

- Difficulty date: October 3, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 38,355 hours, 37,882 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008183
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT-3 INDICATION FOUND COMING FROM UNDER MACHINED FITTING OF THE BAGGAGE BAY DOOR (LINTEL AREA) FOUND 3 EACH CRACKS AT FS 621.00.  NR 1 VERTICAL CRACK  THAT MEASURES 1.7'' UPPER HORIZONTAL CRACK THAT MEASURES .5'' AND LOWER HORIZONTAL CRACK THAT MEASURES .5'' RESPECTIVELY.  AIRCRAFT REMOVED FROM SERVICE.  CUT OUT CRACKED AREA CUT OUT MEASURES 3.5'' X 3.8'', PERFORMED HFEC OF CUT OUT NO INDICATIONS NOTED, REF CRJ NDTM PART 1 REV 41 51-20-06 PER BOMBARDIER REO NR 601R-53-61-1230 REV-F.  FOUND 3 EACH CRACKS AROUND FITTING.  VERTICAL CRACK MEASURES 1.7'' UPPER HORIZONTAL CRACK THAT MEASURES .5'' AND LOWER HORIZONTAL CRACK THAT MEASURES .5''.  FABRICATED FILLER FROM 2024-T3 .063.  FABRICATED DOUBLER FROM 2024-T3 .071INSTALLED REPAIR.  COMPLIED WITH REPAIR TO PRESSURE BULKHEAD WEB AT FS 621.00 LINTEL INSTALLATION, REF REO 601R-53-61-1230 REF-F DATED 2011/10/31
